# SDR RRXA98238

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damage
- Location: Bs 250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO LOADING, K LOADER STRUCK AIRCRAFT FUSELAGE SKIN AT STA 250 AND LONGERON 26 LEFT.  DAMAGE IS 2 INCHES BY 3 INCHES, AND 1.250 INCHES ABOVE STATIC PORT.  *S/D*  AIRCRAFT WAS FERRIED TO KGSO FOR INSPECTION.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-04984.
